A member asked:

What is the emergency tx when blood sugar suddenly drops to 40mg/dl with shaking, cold sweat, dizzy, fast pulse? why is this occurring 2x in 24hrs?

3 doctors weighed in across 2 answers
Dr. Jeffrey Kass answered

Specializes in Podiatry

Get your sugar up : Quickly drink orange juice or something with sugar. Re-check and make sure you are back to normal range. Follow up with endocrine doctor.

Answered 6/28/2018

5.5k views

Thank
Dr. Marianna Post answered

Specializes in Family Medicine

Eat something sweet: Eat something sweet, if you have recurrent hypoglycemia it might signify serious medical problem, like insulinoma, you need to see your doctor as soon as possible.

Answered 6/28/2018

5.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question